# SDR 04270645

- Difficulty date: September 26, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- Engine: Ge CF343B1
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Pump
- Condition: Inoperative
- Location: Hydraulic System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HYD 3B PUMP CAUTION MSG, INOPERATIVE.   FOUND CB G11 OUT.   RESET, OPS CHECK GOOD.
